# SDR SWAA2024112549551

- Difficulty date: October 16, 2024
- Submitted: November 25, 2024
- Operation: Air carrier
- Aircraft: N7741C
- Make and model: Boeing 737-7BD
- Aircraft serial: 35788
- Aircraft time: 57,405 hours, 30,330 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL 242VF CORRODED INSERTS AND TOP SURFACE DELAMINATION.<[01] CABIN FLOOR PANEL 242VF WITH TOP SURFACE DELAMINATION WAS REPAIRED AND CORRODED INSERTS WERE REPLACED IAW SRM 53-00-50-2R-1AND DWG 147A5810 ID:0350; DWG D1040M003-309.;[02] JOB COMPLETE.
